# SDR USAA2013011000009

- Difficulty date: December 11, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230399200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT (SHEAR TIE) AT FR26 BETWEEN S43R TO S43L.  REPLACED CLEAT (SHEAR TIE) AT FR26 BETWEEN S43R TO S43L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234615.
